# SDR FDEA202212243010

- Difficulty date: December 24, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 78,012 hours, 29,447 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE FL370, NOTICED LOUD NOISE COMING FROM  FORWARD AIRCRAFT LEFT, SUSPECTED LEAKY DOOR SEAL.  CABIN ALTITUDE DISPLAYED 9100 WITH A SLIGHT CLIMB  AND OUTFLOW VALVE POSITION FULLY CLOSED. CABIN  ALTITUDE CONTINUED TO CLIMB TO 9500. MOVED SELECTOR  FROM AUTO 2 TO AUTO 1 WITH NO CHANGE. DESCENDED TO  FL330, CABIN ALTITUDE DECREASED AND STABILIZED AT  8700 WITH OUTFLOW VALVE STILL IN FULLY CLOSED  POSITION. MDC DOOR SEAL REPAIRED IAW AMM 52-09-00-8 .
